中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-10 of 19)

Items/Page:    Sort:
an improved time-memory-data trade-off attack against irregularly clocked and filtered keystream generators [会议论文]
8th China International Conference on Information Security and Cryptology, INSCRYPT 2012, Beijing, China, November 28, 2012 - November 30, 2012
Jiao Lin; Wang Mingsheng; Zhang Bin; Li Yongqiang

 
recursive diffusion layers for (lightweight) block ciphers and hash functions [会议论文]
19th International Conference on Selected Areas in Cryptography, SAC 2012, Windsor, ON, Canada, August 15, 2012 - August 16, 2012
Wu Shengbao; Wang Mingsheng; Wu Wenling

 
improving the lower bound on linear complexity of the sequences generated by nonlinear filtering [期刊论文]
Chinese Journal of Electronics, 2012-01-01, 卷号: 21, 期号: 3, 页码: 519-522
Zhang Yin; Lin Dongdai; Liu Meicheng

 
distinguishing attacks on generalized self-shrinking generators [期刊论文]
Xi'an Dianzi Keji Daxue Xuebao/Journal of Xidian University, 2012-01-01, 卷号: 39, 期号: 4, 页码: 114-119
Li Xuelian; Gao Juntao; Hu Yupu; Zhang Fengrong

 
improved multi-pass fast correlation attacks with applications [期刊论文]
SCIENCE CHINA-INFORMATION SCIENCES, 2011-01-01, 卷号: 54, 期号: 8, 页码: 1635-1644
Zhang Bin; Feng DengGuo

 
results on the immunity of boolean functions against probabilistic algebraic attacks [会议论文]
16th Australasian Conference on Information Security and Privacy, ACISP 2011, Melbourne, VIC, Australia, 11-Jul-02
Liu Meicheng; Lin Dongdai; Pei Dingyi
  |  
 
loiss: a byte-oriented stream cipher [会议论文]
3rd International Workshop on Coding and Cryptology, IWCC 2011, Qingdao, China, 30-May-20
Feng Dengguo; Feng Xiutao; Zhang Wentao; Fan Xiubin; Wu Chuankun
  |  
 
fast discrete fourier spectra attacks on stream ciphers [期刊论文]
IEEE Transactions on Information Theory, 2011-01-01, 卷号: 57, 期号: 8, 页码: 5555-5565
Gong Guang; Rnjom Sondre; Helleseth Tor; Hu Honggang
  |  
 
on the k-error linear complexity of l-sequences [期刊论文]
FINITE FIELDS AND THEIR APPLICATIONS, 2010-01-01, 卷号: 16, 期号: 6, 页码: 420-435
Tan Lin; Qi Wen-Feng
  |  
 
2-adic complexity of binary m-sequences [期刊论文]
IEEE TRANSACTIONS ON INFORMATION THEORY, 2010-01-01, 卷号: 56, 期号: 1, 页码: 450-454
Tian Tian; Qi Wen-Feng
  |  
 

1 2 next

 

Valid XHTML 1.0!
Copyright © 2007-2020  中国科学院软件研究所 - Feedback
Powered by CSpace